CaltechAUTHORS
  A Caltech Library Service

Doubles of Groups and Hyperbolic LERF 3-Manifolds

Gitik, Rita (1999) Doubles of Groups and Hyperbolic LERF 3-Manifolds. Annals of Mathematics, 150 (3). pp. 775-806. ISSN 0003-486X. http://resolver.caltech.edu/CaltechAUTHORS:20111207-085654451

[img]
Preview
PDF - Published Version
See Usage Policy.

281Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20111207-085654451

Abstract

We show that the quasiconvex subgroups in doubles of certain negatively curved groups are closed in the profinite topology. This allows us to construct the first known large family of hyperbolic 3-manifolds such that any finitely generated subgroup of the fundamental group of any member of the family is closed in the profinite topology.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.2307/121056 DOIUNSPECIFIED
http://www.jstor.org/stable/121056PublisherUNSPECIFIED
http://arxiv.org/abs/math/9709220arXivUNSPECIFIED
Additional Information:© 1999 Annals of Mathematics. Received September 30, 1997. Research partially supported by NSF grant DMS 9022140 at MSRI. The author would like to thank her friends for their support.
Funders:
Funding AgencyGrant Number
NSFDMS 9022140
Record Number:CaltechAUTHORS:20111207-085654451
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20111207-085654451
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:28331
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:11 Jan 2012 21:34
Last Modified:26 Dec 2012 14:34

Repository Staff Only: item control page